# SDR ASAA2014083109019

- Difficulty date: August 31, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 50,586 hours, 22,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11011
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 727A IS CORRODED UNDER GROUND BLOCK BETWEEN STR 4 - 5R.  ACFT GROUNDED.  REMOVED CORROSION ON FRAME, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-1, FIG 102, DETAIL C.  REPAIRED FRAME IAW EA 700-53EA-13321, REV: NEW.
